# SDR SWAA2021111728693

- Difficulty date: October 11, 2021
- Submitted: November 17, 2021
- Operation: Air carrier
- Aircraft: N774SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27882
- Aircraft time: 69,284 hours, 41,071 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Hinge
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT UPPER FUSELAGE UNDER VERTICAL FIN AREA BETWEEN VERTICAL STAB. FWD HINGE & AFT HINGE. OTBD S1L & 1R.  REMOVED CORROSION AT UPPER FUSELAGE UNDER VERTICAL FIN AREA IAW SRM 51-10-02-0G-0.  PERFORMED UT THICKNESS INSP. ON REWORKED AREAS IAW NDT PART 4 51-00-00, PROCEDURE 3. MIN. THICKNESS 0.062'.  EVALUATED REWORKED AREA ORG MAT 0.068 MAT REMAINING 0.062 MAT REMOVED 0.006 FOUND TO BE WITH IN LIMITS IAW SRM 53-00-01-1A-5.   INSTALLED NEW FASTENERS REMOVED FOR ACCESS AT REWORKED AREA IAW SRM 51-40-02-0G-0, TREATED AND PRIMED REWORKED AREA IAW AMM 51-00-58-201 & AMM 51-21-72-370-802.
